MathSciNet Relay Station
MathSciNet bibliographic data
MR2335080 (2008e:60186) 60H15
Blömker, D.; Hairer, M.; Pavliotis, G. A. Multiscale analysis for stochastic partial differential equations with quadratic nonlinearities. Nonlinearity 20 (2007), no. 7, 1721–1744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement